American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"A Proof for g-Good-Neighbor Diagnosability of Exchanged Hypercubes"
written by Yunxia Ren, Shiying Wang,
published by American Journal of Computational Mathematics, Vol.9 No.3, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top